# SDR VNAA202409270001

- Difficulty date: September 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- Engine: Ge CF348C5B1
- Engine time: 17,140 hours, 15,406 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Part number: CN6243016
- Part serial: NSN
- Condition: Gouged
- Location: Zone 400
- Component: Engine, Ge
- Component part number: CF348C5B1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ENGINE LOWER C-DUCT LEADING EDGE CHAFFED AND GOUGED.  COMPLETE: COMPLIED WITH ALL THE STEPS OF REO 670-54-23-1272 REV -- DATED 2024-08-27. ENSURED BLEND OUT WAS PERFORMED TO A SMOOTH CONTOUR, ENSURED COMPLETE DAMAGE REMOVAL, ENSURED DID NOT EXCEED REPORTED BLEND DIMENSION AND ENSURED REWORKED AREA IS CRACK FREE, RESTORED FINISH ON REWORKED AREA.
